Alert archive / New York / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 26, 2010, 11:36 PM EDT for Saratoga County, New York. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2010, 11:36 PM EDT (03:36 UTC)
- Expired
- May 27, 2010, 12:15 AM EDT
- In force
- 39 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
County Saratoga County, NY
The radar
The Albany radar (KENX), 46 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 7:45 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 3.6 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2726 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1783 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
950
WUUS51 KALY 270336
SVRALY
NYC091-270415-
/O.NEW.KALY.SV.W.0021.100527T0336Z-100527T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1136 PM EDT WED MAY 26 2010
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 1215 AM EDT
* AT 1132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SARATOGA SPRINGS...AND MOVING SOUTH AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MILTON AND BALLSTON SPA BY 1145 PM EDT...
ROUND LAKE AND 8 MILES EAST OF BURNT HILLS BY 1155 PM EDT...
MECHANICVILLE AND CLIFTON PARK BY 1205 AM EDT...
WATERFORD BY 1215 AM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4294 7364 4291 7368 4279 7368 4279 7371
4281 7374 4279 7377 4279 7381 4285 7390
4290 7391 4289 7395 4297 7406 4318 7399
4324 7378 4323 7375 4306 7358
TIME...MOT...LOC 0336Z 339DEG 28KT 4310 7382
$$
TAW/JPV1 follow-up statement
368
WWUS51 KALY 270421
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1221 AM EDT THU MAY 27 2010
NYC091-270431-
/O.EXP.KALY.SV.W.0021.000000T0000Z-100527T0415Z/
SARATOGA NY-
1221 AM EDT THU MAY 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR SARATOGA COUNTY HAS EXPIRED...
THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4294 7364 4291 7368 4279 7368 4279 7371
4281 7374 4279 7377 4279 7381 4285 7390
4290 7391 4289 7395 4297 7406 4318 7399
4324 7378 4323 7375 4306 7358
TIME...MOT...LOC 0336Z 339DEG 28KT 4310 7382
$$
TAW/JPVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:38 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 26, 9:38 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 938 PM EDT WED MAY 26 2010 .SYNOPSIS... HIGH PRESSURE AT THE SURFACE AND ALOFT WILL STRETCH FROM THE GREAT LAKES...TO OFF THE NEW ENGLAND COAST THROUGH THIS EVENING. THIS WILL BRING MAINLY FAIR CONDITIONS...ALONG WITH UNSEASONABLY WARM TEMPERATURES TO THE REGION. A WEAK COLD FRONT APPROACHING FROM THE NORTHEAST MAY TRIGGER AN ISOLATED THUNDERSTORM THIS AFTERNOON AND EVENING...WITH A BETTER CHANCE FOR SHOWERS OR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT...ESPECIALLY FROM THE CAPITAL REGION SOUTH AND WEST. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SEVERE THUNDERSTORM WATCH 225 IN EFFECT UNTIL 200 AM EDT FOR ALBANY... FULTON...HAMILTON...HERKIMER...MONTGOMERY...RENSSELAER...SARATOGA... SCHENECTADY...WARREN AND WASHINGTON IN NEW YORK AND BENNINGTON AND WINDHAM IN VERMONT. CAPES THIS EVENING ARE EXTREMELY HIGH WITH KALY SOUNDING SHOWING 3595 J/KG AT 00Z...OTHER INDICES EXTREMELY HIGH WITH SWEAT INDEX 364 AND TOTAL TOTALS 56. H8 WINDS 25-35 KTS...BUT H5 WIND MAX OVER 50 KTS MOVING THROUGH VERMONT.IN ADDITION TO INSTABILITY DYNAMICS ALSO INCREASING AS BACK DOOR COLD FRONT DRIFTING SOUTHWEST FROM NRN VT AND NE NY. COOLING ALOFT AND STEEPING LAPSE RATES WITH H8-H7 NEAR 8 HAVE MADE CONDITIONS MORE CONDUCIVE FOR LARGE HAIL AS WELL DESPITE 00Z SOUNDING HAVING WBZ NEAR 12 KFT. THE FOLLOWING IS FROM PREVIOUS AFD ORIGINALLY ISSUED AT 511 PM... LATEST RADAR DATA SHOWS A CELL NEAR SCHENECTADY HEADING SOUTH EAST TOWARD GUILDERLAND. THE MORNING SOUNDING AT ALBANY HAD POTENTIAL CAPE OF NEARLY 1000 J/KG ALONG WITH A PWAT VALUE OF OVER AN INCH. THERE WERE SCATTERED CU OVER THE THE ADIRONDACKS AND THE CATSKILLS. THE WEATHER IS EXPECTED TO REMAIN FAIRLY QUIET THROUGH THE NIGHTTIME PERIOD...WITH THE ONE SO CALLED FLY IN THE OINTMENT BEING A CLUSTER OF SHOWERS THAT HAVE POPPED UP IN EASTERN CANADA. THESE WERE HEADED FOR THE WESTERN ST LAWRENCE VALLEY...THE TUG HILL...AND POSSIBLY THE FINGER LAKES AREA. ALSO SOME THUNDERSTORMS WERE FIRING UP OVER NORTHERN WI AND WESTERN MI. AT THIS POINT IT APPEARS TO BE UNLIKELY THEY WILL REACH THIS AREA BEFORE DAYBREAK. INDICATIONS ARE TONIGHT WILL BE QUITE WARM AND MUGGY...ESPECIALLY FROM ALBANY SOUTH AND EAST...WITH DEWPOINTS IN THE MID AND UPPER 60S. WITH LOTS OF LOW LEVEL MOISTURE...AREAS OF FOG AND MIST MAY BE EXPECTED LATER TONIGHT AND EARLY THURSDAY. LOWS TONIGHT WILL RANGE FROM THE UPPER 50S IN THE ADIRONDACKS AND SOUTHERN VERMONT TO NEAR 70 IN THE LOWER HUDSON AND HOUSATONIC VALLEYS. NEARLY CALM WINDS WILL MAKE IT FEEL EVEN MORE SULTRY. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... A MUCH BETTER CHANCE OF SHOWERS/TSTMS THURSDAY AND THURSDAY NIGHT AS THE BACK DOOR COLD FRONT MOVES ACROSS THE REGION FROM NORTHEAST TO SOUTHWEST...AND A SHORT WAVE TROF DROPS SOUTHWARD OUT OF CANADA. MODELS IN GENERAL AGREEMENT THAT THE CONVECTION THAT DOES FORM THURSDAY AFTERNOON AND EVENING WILL BE FOCUSED TO THE SOUTH AND WEST OF ALBANY. HAVE KEPT LIKELY POPS OVER THE SOUTHWEST THIRD OF THE FORECAST AREA THURSDAY AFTERNOON AND EVENING...WITH DECREASING POPS TO THE NORTH AND EAST. HAVE ENHANCED WORDING FOR HEAVY PRECIP AND GUSTY WINDS DUE TO THE FAIRLY LARGE VALUES OF CAPE SOUTH AND WEST...THE GFS HAS A SIZABLE AREA OF CAPES OF 3000 J/KG AT 18Z THURSDAY. PWAT VALUES WERE 1.3 TO 1.5 INCHES AND WINDS ALOFT SUGGEST THAT SOME TRAINING MAY BE POSSIBLE AS WELL...SO SOME STREAKS OF HEAVY PRECIP WILL BE POSSIBLE AS WELL. HIGH TEMPERATURES FOR THURSDAY WILL BE MUCH COOLER THAN TODAY... FROM THE MID 70S TO THE LOW 80S...AT LEAST PARTLY DUE TO THE HEAVY CLOUD COVER AND RAIN. AS THE COLD FRONT PASSES BY AND THE SHORTWAVE TROF DROPS TO OUR SOUTH...ANY LEFTOVER PCPN WILL COME TO AN END LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING...WITH A RETURN TO MOSTLY SUNNY BUT COOLER WEATHER FRIDAY AFTERNOON. LOWS THURSDAY NIGHT IN THE UPPER 40S TO THE UPPER 50S...THEN HIGHS ON FRIDAY FROM THE UPPER 60S TO THE MID 70S. WARMEST HIGHS ARE EXPECTED IN THE MOHAWK VALLEY AND CAPITAL DISTRICT SINCE CLOUDINESS WILL LINGER FARTHER SOUTH. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... THE WEEKEND WILL BE MARKED BY TRANQUIL WEATHER. INCREASING CLOUDS IN ADVANCE OF A COLD FRONT APPROACHING FROM THE NORTHWEST WILL LIMIT SURFACE WARMING...AND HIGH TEMPERATURES AREA-WIDE ARE EXPECTED TO BE IN THE 70S. THE FRONT WILL SLIDE SOUTH ON SUNDAY...BUT WITH VERY LITTLE MOISTURE...THE FRONT WILL DO LITTLE MORE THAN TO CLEAR US OUT FOR SUNDAY. INDEED...THE FIRST TWO DAYS OF THE WEEK WILL BE BOTH THE SUNNIEST AND THE WARMEST. A COMPLEX LOW MOVING EAST ACROSS THE GREAT LAKES AND CANADA WILL BRING IN ENOUGH MOISTURE ACROSS THE NORTHWEST ZONES FOR A CHANCE OF THUNDERSTORMS ON MONDAY. AN EVEN GREATER CHANCE FOR THUNDERSTORMS EXISTS MONDAY NIGHT AS THE COLD FRONT ASSOCIATED WITH THE SYSTEM SWEEPS ACROSS THE REGION...WITH SURFACE CAPES AVERAGING BETWEEN 1000 AND 2000 J/KG. THE SUN WILL MAKE A SHOWING ON TUESDAY...BUT ESSENTIALLY BEGINS A PERIOD OF MIXED SUN AND CLOUDS...AND WITH THE FRONT CLOSE BY TO OUR SOUTH...A SLIGHT CHANCE OF SHOWERS REMAINS IN THE OFFING. HIGH TEMPERATURES ON TUESDAY COOL ABOUT 10 DEGREES OFF MONDAY'S HIGHS OF UPPER 70S TO MID 80S. HIGHS WEDNESDAY WILL BE IN THE MID 60S TO LOWER 70S RANGE. LOW TEMPERATURES IN THE MID 50S TO MID 60S SATURDAY NIGHT WILL RANGE FROM NEAR 50 TO NEAR 60 DEGREES SUNDAY NIGHT. MONDAY NIGHT WILL BE SLIGHTLY COOLER...FOLLOWED BY AN EVEN COOLER TUESDAY NIGHT...WITH LOWS FROM AROUND 40 DEGREES IN THE ADIRONDACKS AND GREENS...TO ABOUT THE LOWER 50S IN THE VALLEYS. && .AVIATION /01Z THURSDAY THROUGH MONDAY/... VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE TAF PERIOD... EXCEPT AT GFL AND POU...WHERE MVFR FOG COULD DEVELOP TOWARD DAYBREAK. ISOLATED SHOWERS AND THUNDERSTORMS OVERNIGHT ARE EXPECTED TO REMAIN WEST AND EAST OF GFL AND ALB AS THEY DIMINISH...WITH POU EVEN MORE IN THE FREE AND CLEAR. THIS SCENARIO WILL BE MONITORED CLOSELY FOR ANY POSSIBLE UPDATES. VCSH MENTIONED FOR THU AFTN AS A LOW PRESSURE WAVE DEVELOPING OVER WESTERN NEW YORK IS EXPECTED TO MOVE THROUGH THE AIRPORTS...SETTING OFF SCATTERED SHOWERS AND THUNDERSTORMS. OUTLOOK... THU NGT...VFR...CHC MVFR IN SCT SHRA/TSRA. FRI-MON...VFR...NO SIG WX. && .FIRE WEATHER... HOT AND RELATIVELY DRY WEATHER THIS AFTERNOON WILL GIVE WAY TO INCREASING HUMIDITY THIS EVENING AND TONIGHT WITH DEWPOINTS IN THE MID AND UPPER 60S THIS EVENING. RH VALUES WILL INCREASE TO NEAR 100 PERCENT DURING THE NIGHTTIME HOURS WITH AREAS OF FOG...MIST...AND HAZE...AND WHERE SKIES REMAIN CLEAR OR NEARLY SO A HEAVY DEW IS LIKELY THURSDAY MORNING. WITH CLOUDS AND SHOWERS...THE HUMIDITY WILL REMAIN HIGH THURSDAY WITH MIDDAY RH VALUES 50 TO 55 PERCENT. GUSTY WINDS...LIGHTNING...AND HEAVY LOCALIZED DOWNPOURS MAY BE EXPECTED WITH THUNDERSTORMS. RH VALUES WILL AGAIN APPROACH 100 PERCENT THURSDAY NIGHT WITH SHOWERS AND AREAS OF MIST. RH VALUES WILL BE SLOW TO DIMINISH OF FRIDAY BUT ARE LIKELY TO DROP TO BETWEEN 35 AND 45 PERCENT BY LATE AFTERNOON AS COOLER AND DRIER AIR MOVES INTO THE REGION. && .HYDROLOGY... NO PROBLEMS ARE EXPECTED WITH THE RIVERS OVER THE NEXT FEW DAYS. UNSEASONABLY HOT WEATHER IS RESULTING IN THE SOIL BECOMING QUITE DRY FOR SO EARLY IN THE SUMMER SEASON. AS A RESULT...THE GROUND WILL BE ABLE TO SOAK UP FAIRLY LARGE AMOUNTS OF RAIN...PROVIDED IT HAS TIME TO DO SO. FORECAST MODELS HAVE RATHER HIGH PWAT VALUES TODAY...1.3 TO 1.5 INCHES...SO THUNDERSTORMS THAT DO DEVELOP ARE LIKELY TO HAVE TORRENTIAL DOWNPOURS. WINDS ALOFT WILL BE NORTHERLY AROUND 30 KNOTS...SO THE STORMS WILL MOVE BUT A POSSIBILITY EXISTS THAT SOME TRAINING OF CELLS MAY OCCUR ALONG NORTH/SOUTH LINES...WHICH COULD RESULT IN SOME STREAKS OF HEAVY RAINFALL WHICH COULD RESULT IN SHARP RISES TO NEAR BANKFULL ON STREAMS AND PONDING OF WATER ON ROADS AND PARKING AREAS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS... PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...RCK/11 NEAR TERM...RCK/11 SHORT TERM...RCK LONG TERM...ELH AVIATION...ELH FIRE WEATHER...RCK HYDROLOGY...RCK
Hazardous weather outlook, May 26, 10:35 PM EDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1035 PM EDT WED MAY 26 2010 CTZ001-013-MAZ001-025-NYZ047-058>061-063>066-271100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS- 1035 PM EDT WED MAY 26 2010 ...SEVERE THUNDERSTORM WATCH 226 IN EFFECT UNTIL 4 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS AND THE SCHOHARIE VALLEY...EASTERN CATSKILLS...TACONICS AND MID HUDSON VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AND EARLY THURSDAY NIGHT. SOME THUNDERSTORMS MAY CONTAIN LOCALIZED DAMAGING WINDS...AND LARGE HAIL ONE INCH IN DIAMETER OR LARGER. THEY ARE ALSO LIKELY TO HAVE TORRENTIAL RAINFALL WHICH COULD CAUSE RAPID RISES ON STREAMS AND PONDING ON ROADS AND PARKING AREAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES... IN CONNECTICUT... LITCHFIELD. IN MASSACHUSETTS... BERKSHIRE. IN NEW YORK... COLUMBIA...DUTCHESS...GREENE...SCHOHARIE AND ULSTER. NYZ032-033-038>043-048>054-082>084-VTZ013>015-271100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 1035 PM EDT WED MAY 26 2010 ...SEVERE THUNDERSTORM WATCH 225 IN EFFECT UNTIL 2 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...MOHAWK VALLEY AND GREATER CAPITAL DISTRICT OF EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AND EARLY THURSDAY NIGHT. SOME THUNDERSTORMS MAY CONTAIN LOCALIZED DAMAGING WINDS...AND LARGE HAIL ONE INCH IN DIAMETER OR LARGER. THEY ARE ALSO LIKELY TO HAVE TORRENTIAL RAINFALL WHICH COULD CAUSE RAPID RISES ON STREAMS AND PONDING ON ROADS AND PARKING AREAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES... IN NEW YORK... ALBANY...FULTON...HAMILTON...HERKIMER...MONTGOMERY...RENSSELAER... SARATOGA...SCHENECTADY...WARREN AND WASHINGTON. IN VERMONT... BENNINGTON...WINDHAM.
In the hours before
Special weather statement, May 26, 10:14 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1014 PM EDT WED MAY 26 2010 NYZ033-042-083-270245- HAMILTON NY-NORTHERN WARREN NY-SOUTHEAST WARREN NY- 1014 PM EDT WED MAY 26 2010 ...A STRONG THUNDERSTORM IN WESTERN WARREN COUNTY IN EAST CENTRAL NEW YORK... EXTREME EAST CENTRAL HAMILTON COUNTY IN EASTERN NEW YORK... AT 1009 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR NORTH CREEK...OR ABOUT 10 MILES EAST OF INDIAN LAKE...AND MOVING SOUTH AT 35 MPH. THE THUNDERSTORM WILL BE NEAR... JOHNSBURG BY 1025 PM EDT RAINFALL RATES MAY APPROACH A HALF AN INCH AN HOUR WITH THUNDERSTORM. WASULA
Special weather statement, May 26, 10:55 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1055 PM EDT WED MAY 26 2010 NYZ042-043-084-270330- NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY- 1055 PM EDT WED MAY 26 2010 ...A STRONG THUNDERSTORM IN NORTHEASTERN WARREN COUNTY IN EAST CENTRAL NEW YORK... NORTHERN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITY OF WHITEHALL... AT 1050 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR HULETTS LANDING...OR ABOUT 10 MILES NORTHWEST OF WHITEHALL...AND MOVING SOUTH AT 35 MPH. THE THUNDERSTORM WILL BE NEAR... WHITEHALL BY 1105 PM EDT COMSTOCK BY 1120 PM EDT HARTFORD AND 7 MILES WEST OF GRANVILLE BY 1130 PM EDT RAINFALL RATES MAY APPROACH A HALF AN INCH AN HOUR WITH THIS THUNDERSTORM. WASULA
Local storm report, May 26, 11:15 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1115 PM EDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM TSTM WND DMG LONDONDERRY 43.23N 72.81W
05/26/2010 WINDHAM VT LAW ENFORCEMENT
TREES AND WIRES DOWN.
1045 PM TSTM WND DMG WARDSBORO 43.04N 72.79W
05/26/2010 WINDHAM VT LAW ENFORCEMENT
TREES AND WIRES DOWN.
1045 PM TSTM WND DMG WEST DUMMERSTON 42.92N 72.61W
05/26/2010 WINDHAM VT LAW ENFORCEMENT
TREES AND WIRES DOWN
1046 PM AVALANCHE BRATTLEBORO 42.86N 72.57W
05/26/2010 WINDHAM VT LAW ENFORCEMENT
TREES AND WIRES DOWN.
&&
GJMLocal storm report, May 26, 11:22 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
1122 PM EDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM TSTM WND DMG LONDONDERRY 43.23N 72.81W
05/26/2010 WINDHAM VT LAW ENFORCEMENT
TREES AND WIRES DOWN.
1045 PM TSTM WND DMG WARDSBORO 43.04N 72.79W
05/26/2010 WINDHAM VT LAW ENFORCEMENT
TREES AND WIRES DOWN.
1045 PM TSTM WND DMG WEST DUMMERSTON 42.92N 72.61W
05/26/2010 WINDHAM VT LAW ENFORCEMENT
TREES AND WIRES DOWN
1046 PM TSTM WND DMG BRATTLEBORO 42.86N 72.57W
05/26/2010 WINDHAM VT LAW ENFORCEMENT
TREES AND WIRES DOWN.
&&
GJMLocal storm report, May 26, 11:36 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1136 PM EDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG PITTSFIELD 42.45N 73.26W
05/26/2010 BERKSHIRE MA AMATEUR RADIO
WIRES DOWN
&&
GJMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:45 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 60 min |
| May 26, 10:37 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 53 min |
| May 26, 11:08 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 67 min |
| May 26, 11:14 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 61 min |
| May 26, 11:25 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 65 min |
| May 26, 11:28 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Rensselaer | 62 min |
Nearby
Severe Thunderstorm Warnings in New York, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.